# SDR C77A20160714001

- Difficulty date: July 14, 2016
- Submitted: July 14, 2016
- Operation: Air carrier
- Aircraft: N628CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000233
- Aircraft time: 22,639 hours, 12,933 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Chafed
- Location: Rt Wing
- Part time: 22,639 hours, 12,933 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFE DAMAGE TO THE RT WING SPAR 3.  THE CHAFE DAMAGE HAS BEEN REMOVED BY REAMING THE THROUGH HOLE TO 1.411 INCHES (REF FIGURE 2).  BECAUSE THE SPAR 3 IS A PSE, ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED AS A MAJOR REPAIR.
